BuTrans Patches - side effects

BuTrans Patches - side effects


Hotoprete.bizSide effects of stopping oxycodone cold turkey
10/21/2016
04:14 | Hannah Hoggarth
Side effects of stopping oxycodone cold turkey
BuTrans Patches - side effects

Help choosing the right treatment.

As you will see from my reply to Katie I have taken the patch off and will work thru it. I have just been listening to a chat programme on the radio featuring the use of drugs including prescribed drugs for medical reasons. I have ed them for comments on 'going cold turkey' I will include any response from them on this page if I think it may help other people out there. I am determined to get well and enjoy life again whatever it takes - without drugs and in pain if needs be. Thanks again Eunice.

Check and improve your health.

well ill you can take my advice whichever way you want but I would really hope that whichever you choose that things improved for you soon. I started taking Butrans back in 2007, I have arthritis all over basically and I also have Fibromyalgia. I started on the patches at 5mg and reach 20mg.after having hip replacements etc. as the years have Gone by my life has just deteriorated so much that I now don't really have one. I was part of a very large family but they just gave up on me. I gave my own children now in the. 30's, I have my lovely husband who tolerates a great deal from me and my ailments. although our marriage has suffered greatly at the hands of all my symptoms we are still together although things are somewhat strained. I have for many years suffered from a certain amount of chronic fatigue and insomnia and sometimes it would be really bad. But about 4 years ago I was hit by a bus and although my injuries were not life threatening I have only got worse since that happened. The pain has been controlled to a degree but my chronic fatigue just got gradually worse as the years have gone on. I also, 2 years ago started to suffer very badly from Peripheral Nuropathy in the bottom of my legs and feet. I stopped leaving the house totally and just relied on my family to carry on without me. No energy, no sleep but so chronically tired. I aged so much in this time. My weight gain of over 2 stone was making life even harder for me as it was increasing the pain.

Only 2 weeks ago..........I decided to take a thorough look at my medications and research each one individually to see if it was possible that any of them could be to blame for some of my mound of problems. Then one day there it was, hitting me right in the face.........my ButransPatches!!!!! Seriously, I got such a shock to discover the possible side affects and I appeared to have most of them. Now what I am about to l you is not advisable and I am not suggesting you do it. I decided that the only way I was going to know was to not use the patches anymore but because my suffering has been for so long I was not willing to be weaned off of the patches. So I ripped my 20mg patch off there and then. I did not know what was to come, I knew it could be bad but I had to take the chance. That was 2 weeks ago. I am now a totally different person. My insomnia disappeared overnight and my chronic fatigue within a couple of days. The nuropathy in my feet is still with me to a degree but I have every confidence it will go totally. I would need to go on and on to l you just how mant symptoms I had that have been going away since tearing that patch off. I have been given my life back. Here are just some of my symptoms that have now either totally gone or are still going.... chronic fatigue nuropathy depression low blood suger severe eyesight problems. High blood pressure high cholesterol hair loss dry eyes constipation dry mouth headaches painful neck (cervical) intolerance to alcohol.

Hello eunice. It will be really useful to hear what comments you get from your. I take codeine phosphate for pain in my joints, I have rheumatoid arthritis. I've taken it for so long I know that if they ever stop it I'll run into problems. Take care.

sweating badly all the time.

Discussions for nearly every medical condition.

You’re not alone, reach out to thousands of patients.

Hi Matron - I've posted the response I received from the drug help line here on Isle of Man please read what they have said it may help. Thanks Eunice Hi Eunice.

i could go on forever. In my eyes these patches are horrific things and I would rather the pain itself than no life at all. I am controlling the pain the a degree with co-coda mol. Quite high doses.

I've been on BuTrans patches for 12 months for pain relief for my hip. I should have had a hip replacement on 30 July 2014 but had 4th heart attack on 16 July 2014 so obviously the operation was cancelled. (I fractured my hip 28 years ago in a horse riding accident and have managed without a replacement op till now - pain was really bad last year) I have been in hospital for the last week and was discharged yesterday - I have lost almost 2st in weight over the last 12 months. I am nauseous all the time have no appetite, I'm shakey and weak and dizzy. I've been trying to carry on and get on with life but have had chest pains which is angina caused by the fact that I am so weak I'm forcing myself to get up and eat etc and my heart is struggling. Hospital can't find out what is wrong with me - they have tried all sorts of tests including a body scan and more or less told me to get on with it - I have rehad Social worker calling daily to help me. Medication I'm on for my heart is Ivabradine to slow my heart down and Isosorbide to open my arteries, Clopideral and asprin to thin my blood and Ezetmebe instead of a statin. Hopsital say heart medication should not give me the symptoms I'm getting so only other thing can be the patches. Has anyone else had similar symptoms. What will happen if I stop using the patches - I'm desparate I will try anything I hate feeling so ill I just want to have some fun. I'm a young 68 and belong to loads of clubs and social activities - hospital want me to take anti-depressants but I'm not depressed and also concerned if I put more chemicals (tablets) in my systom, my body has also to get used to them too! Feedback would be very gratefully received. Thanks - Eunice.

Hello eunice. I'm really sorry to hear you have been so unwell. I hope the doctors can sort out your problems soon. The problem is if you stop the patches you are going to run into more problems. The medication is an opiate so it will have to be tapered down very gradually and preferably with the help of your doctor. Stopping them immediay with no back up will lead to awful withdrawal symptoms and on top of what you are experiencing that's the last thing you need. After such a long time idy be surprised if they were the cause of your symptoms. Sorry I can't help you further but I'm sure someone else on this forum will have some good advice. Thanks Matron.

Create a reflective diary, track the pages you read and get ads free experience.

Receive accolades for helping out other members of the community.

As I say I can only l you my story but you must make up your own mind. I am only two weeks on and I am a new woman.

Watch and learn about your health.

Apply for a trial near you.

Help diagnose common conditions.

★ 2 eunice42724 265 points.

Side effects of stopping oxycodone cold turkey